# SDR ASOA201100805

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 5,311 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION ON SEAT TRACK, RBL 9 FROM BS 349-364.  BLENDED SEAT TRACK ON RBL 9 FROM BS 349 - 364 APPROX FOUND TO BE OUT OF LIMITS ORINIAL THICKNESS IS .370, REMOVED .040, REMAINING MATERIAL .330.  ALL WORK DONE IAW SRM 53-21-49-101-001-A01.  MINOR REPAIR.  REPLACED SEAT TRACK ON RBL9 FROM FS 349 - 364 APPROX EM161737.  SEALED NEW TRACK AND INSTALLED ALL ATTACHING BOLTS IAW TASK 20-21-00-910-801.
